# SDR EY2R56491B

- Difficulty date: June 5, 2000
- Submitted: June 5, 2000
- Operation: General aviation
- Make and model: Cessna 185
- Engine: Cont IO520*
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Nut
- Part number: C4902
- Condition: Cracked
- Location: Thread Area
- Component: Propeller, Mcauly, D2A34C58O
- Component part number: P058477452
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLADE NUT CRACKED IN THREAD AREA.  (X)
